# SDR CALA2015111300918

- Difficulty date: November 13, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N48127
- Make and model: Boeing 757224
- Aircraft serial: 28968
- Aircraft time: 66,173 hours, 17,409 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 146N6100
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR UPPER HINGE, INNER SKIN CRACKED.  REPAIRED L4 DOOR UPPER SKIN CRACKS IAW SRM 52-10-01 REPAIR 7 & ECRA 5210-02675.
